# SDR GR4D20111111009

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: General aviation
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 9,789 hours, 4,842 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Part number: 1159CSM2002220
- Condition: Corroded
- Location: Zone 300
- Part time: 9,789 hours, 4,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LUG CORRODED.
